# SDR CIEA200500006

- Difficulty date: June 28, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 7,502 hours, 7,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 5043006127
- Condition: Inoperative
- Location: Main Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: G, A

## Discrepancy

DURING CLIMB, PAX HEARD WIND NOISE FROM AFT CABIN.  BROUGHT TO ATTENTION OF PILOT, NOTICED CABIN PRESSURIZATION WAS DROPPING, RESULTING IN CABIN ALTITUDE CLIMBING.  PILOT ATTEMPTED TO ADJUST PRESSURIZATION CONTROLLER, CABIN LOST PRESSURIZATION.  OXYGEN MASKS DROPPED, AC RETURNED TO AIRPORT.  CABIN ENTRY DOOR SEAL CORNER CUSHION INSIDE OF DOOR SEAL HAD MIGRATED APPROX 6 INCHES.  CUSHION WAS REPOSITIONED.  INFLATION TUBE MAY HAVE TWISTED AND KINKED, RESULTING IN DOOR SEAL NOT BEING FULLY PRESSURIZED.  CORNER SEAL CUSHION WAS REPOSITIONED, DOOR WAS CLOSED PRESSURIZATION WAS CHECKED ON GROUND.  AC WAS TEST FLOWN, SYST WORKED NORMAL.  NOTE: OXYGEN MASK RESULTED IN GIVING PASSENGER AN ALLERGIC REACTION.
